RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 48, Issue 6, Pages 91–97 (Mi mz3412)  

This article is cited in 4 scientific papers (total in 4 papers)

Weak nonlocalities in evolution equations

S. I. Svinolupov, V. V. Sokolov

Institute of Mathematics with Computing Centre of Ural Branch of the USSR Academy of Sciences

Full text: PDF file (736 kB)

English version:
Mathematical Notes, 1990, 48:6, 1234–1239

Bibliographic databases:

Received: 24.11.1989

Citation: S. I. Svinolupov, V. V. Sokolov, “Weak nonlocalities in evolution equations”, Mat. Zametki, 48:6 (1990), 91–97; Math. Notes, 48:6 (1990), 1234–1239

Citation in format AMSBIB
\Bibitem{SviSok90}
\by S.~I.~Svinolupov, V.~V.~Sokolov
\paper Weak nonlocalities in evolution equations
\jour Mat. Zametki
\yr 1990
\vol 48
\issue 6
\pages 91--97
\mathnet{http://mi.mathnet.ru/mz3412}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1102625}
\zmath{https://zbmath.org/?q=an:0724.35031}
\transl
\jour Math. Notes
\yr 1990
\vol 48
\issue 6
\pages 1234--1239
\crossref{https://doi.org/10.1007/BF01240266}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FY46100026}


Linking options:
  • http://mi.mathnet.ru/eng/mz3412
  • http://mi.mathnet.ru/eng/mz/v48/i6/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Adler, “Lie-algebraic approach to nonlocal symmetries of integrable systems”, Theoret. and Math. Phys., 89:3 (1991), 1239–1248  mathnet  crossref  mathscinet  zmath  isi
    2. S. I. Svinolupov, V. V. Sokolov, “Factorization of evolution equations”, Russian Math. Surveys, 47:3 (1992), 127–162  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. A. G. Meshkov, “Nonlocal symmetries in two-field divergent evolutionary systems”, Theoret. and Math. Phys., 156:3 (2008), 1268–1279  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. A. G. Meshkov, V. V. Sokolov, “Integriruemye evolyutsionnye uravneniya s postoyannoi separantoi”, Ufimsk. matem. zhurn., 4:3 (2012), 104–154  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:199
    Full text:94
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020